# SDR A6WA202010197338

- Difficulty date: October 17, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N447AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7812
- Aircraft time: 37,890 hours, 36,698 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R35005
- Condition: Gouged
- Location: Bs 682
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROTRUDING DENT ON AFT FUSELAGE AT FS 682.00 BETWEEN STR 23R AND 24R.  AIRCRAFT REMOVED FROM SERVICE.  PERFORMED CIRCULAR CUTOUT 1.5''D ON REPAIR AREA FS 682.00 BETWEEN STR 23R AND STR 24R, REF EA: AWAC-CRJ253-01514 REV IR DATED 10/13/20.  PERFORMED HFEC INSPECTION ON CUTOUT AT FS 682.00 BETWEEN STR 23R AND STR 24R, PER EA: AWAC-CRJ253-01514 REV IR DATED 10/13/20 AND CRJ 200 NDTM PART 1 REV 41 51-20-06, NO INDICATIONS NOTED.  EDDY CURRENT TESTER S/N 200051301 CAL DUE 01/24/21.  FORMED REPAIR DOUBLER 2024-T3 0.063'', PER EA: AWAC-CRJ253-01514 REV IR DATED 10/13/20.  INSTALLED REPAIR DOUBLER, IAW EA: AWAC-CRJ253-01514 REV IR DATED 10/13/20.
